MathSciNet Relay Station
MathSciNet bibliographic data
MR1924144 (2003f:35175) 35K60 (35B40 35K65 37L05)
Vázquez, J. L.; Zuazua, E. Complexity of large time behaviour of evolution equations with bounded data. Dedicated to the memory of Jacques-Louis Lions. Chinese Ann. Math. Ser. B 23 (2002), no. 2, 293–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement